I been getting the depo shot for 6 months which means I have taken the shot 3 times and my 4th shot is due on December around the 20th. For about two weeks I have been light spotting brown and it only showed when I would clean myself which has happened to me before since the first time i got the shot, so I know that was normal, but now I been actually bleeding and its more, like a normal period, I even have to use pads and i been having bad cramps. Is that normal? By the way every time me and my boyfriend have sex he cums inside me.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 2 Jan 2016 • 1 answer
Depo-Provera - I had 1 drop shot Oct 6. My Dr retired nov 1 so I don't have anyone to ask questions?
Posted 30 Dec 2016 • 1 answer
Posted 22 Jul 2017 • 2 answers
Posted 31 Jan 2018 • 1 answer